radiotherapy after effects

1 Posts | Page(s): 1 

radiotherapy after effects

by merryteeth on Fri Feb 25, 2011 02:07 PM

Quote | Reply
My partner has 10 melanoma mets in his brain as well as other mets around his body. He completed a course of 12 WBRT treatments and 1 week after finishing developed weakness in his left arm. He was on dexmethasone 4mg 2D and missed a day dose 2 days previously. He is in hospital now and the weakness has not resolved, he has become quite confused, cannot walk unaided and is almost incontinent. He has now developed problems with swallowing. The weakness has got worse on his left side. He had some bleeding on one tumour, and the onc has said it may be from the treament or it may be the progression of the disease, it had previously grown very rapidly. If the bleeding was caused by the treatment, there is a chance that it will resolve over time and he may get some return of function. I guess what i want to know (and the doc seems reluctant to make a call on)is how long before I will know? it has been three weeks since he finished treatment and he keeps getting worse... he is barely able to speak and stay awake now... he can barely function.. is there really any hope of recovery?
1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.